# SDR CA160115001

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 21,063 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Panel
- Condition: Burned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER HAVING COMPLETED HIS COCKPIT PRE-FLIGHT CHECKS AND WITH ALL ELECTRICAL POWER TURNED OFF,  THE PILOT WENT OUTSIDE AND WAS PERFORMING HIS EXTERNAL ACFT PRE-FLIGHT CHECKS.  THE PILOT THEN NOTICED FLAMES IN THE AREA OF THE LT SIDE COCKPIT WINDOW.  HE THEN WENT INSIDE THE ACFT AND NOTICED A FIRE IN THE FUEL CONTROL PANEL AREA. THE FIRE WAS PUT OUT USING A FIRE EXTINGUISHER.  AFTER INVESTIGATION, IT WAS DETERMINED THE FIRE STARTED BEHIND THE RT FUEL QTY GAUGE AREA ON THE FUEL CONTROL PANEL, BUT THE EXACT CAUSE OR SOURCE OF IGNITION COULD NOT BE DETERMINED DUE TO THE DAMAGE CAUSED TO THE PANEL BY THE FIRE.
